MathSciNet Relay Station
MathSciNet bibliographic data
MR1501986 49J05 (58E30)
McShane, E. J. Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form. Trans. Amer. Math. Soc. 45 (1939), no. 2, 173–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement